# SDR GTIA2025021738748

- Difficulty date: February 13, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N968NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11151
- Aircraft time: 8,405 hours, 3,622 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT OUT OF 13,000-PERFORMED TSM 05-50-00-810-831 FOUND NO DEFECTS. R/R RECIRCULATING FILTERS IAW AMM 21-21-41. OK FOR SVC.
